# SDR 97ZZZX2096

- Difficulty date: April 29, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 1426200314
- Condition: Shorted
- Location: Directional Gyro
- Component: Sigmatek, 46981E
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXCITATION WIRE SHORTED TO CHASIS GROUND CAUSING THE HEADING OUTPUT TO BE INOPERABLE.  SUBMITTER SUGGESTS TO INSULATE WIRE BUNDLE FROM CHASIS DURING THE ROUTING OF THE BUNDLE.
